# SDR 0600773217

- Difficulty date: April 20, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 00197
- Aircraft time: 47,155 hours, 20,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1984
- Condition: Inoperative
- Location: Emergency Light
- Part time: 38,368 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK THE EMERGENCY POWER SUPPLY UNIT WAS FOUND BAD.  REPLACED EPSU 32-3350-9-0010 S/N 01984.
